1. LGS7 - Red Light Therapy Device - 670nm
    CLICK HERE!
    Dismiss Notice

Magnesium Causing Gyno, How Is This Even Possible?

Discussion in 'Supplements, Pharmaceutical Drugs' started by LambdaAlpha, Nov 11, 2017.

  1. LambdaAlpha

    LambdaAlpha Member

    Joined:
    Nov 7, 2017
    Messages:
    62
    Gender:
    Male
    I can't take magnesium...one of the most beneficial minerals because it causes my gyno to be resurgent/pulsate like when I took accutane (accutane was the start of my gyno at 18 years old, never had it before then) does anyone have any idea wtf is going on? Please...any advice is wanted.
     
  2. sladerunner69

    sladerunner69 Member

    Joined:
    May 24, 2013
    Messages:
    2,282
    Gender:
    Male
    Location:
    Los Angeles
    What form of magnesium are you taking? What is your diet like? What other supplements do you use, if any?
     
  3. OP
    LambdaAlpha

    LambdaAlpha Member

    Joined:
    Nov 7, 2017
    Messages:
    62
    Gender:
    Male
    Magnesium citrate, not even alot either. About 100-200mg, if I go anywhere beyond that the gyno pulsation/sensitive nipples is unbearable. It's been about a year and a few months since I stopped accutane. Gyno growth stopped with it...since then only two suppliments have "restarted" it...Zinc and Magnesium. My diet is pretty balanced...nothing too specific.
     
  4. MyUsernameHere

    MyUsernameHere Member

    Joined:
    Nov 16, 2012
    Messages:
    283
    Gender:
    Male
    Zinc can both stimulate testosterone production (if deficient), and 'supposedly' inhibit DHT, both of those things could lead to more T-> More Estrogen or inhibiting DHT -> more estrogenic activity.
    How on Earth magnesium could do that is beyond me - could be a property of the citric acid. Or the magnesium somehow boosting testosterone leading to increased estrogen. Magnesium does give me increased libido, it's possible it affects testosterone somehow, but I think it's far-fetched. Would have to be quite an increase to cause gynecomastia. Puzzling.
     
  5. Diokine

    Diokine Member

    Joined:
    Mar 2, 2016
    Messages:
    327
    Magnesium can act as a peripheral sympatholytic (lowers the action of the sympathetic nervous system, reducing the effectiveness of norepinpherine and lowering blood pressure,) which can potentially increase the sensitivity of the feedback mechanisms controlling the regulation of sympathetic nervous tone, via the hypothalamus and pituitary. You say you are conscious of the throbbing and sensations in your nipples, which leads me to believe that this is indeed the case (decreased androgenic nervous sensitivity and response.) Increasing the feedback of this system can lead to increased secretion of growth hormone and prolactin, and combined with a genetic or environmental predisposition to increased aromatase expression, and can essentially render the body insensitive to the effects of androgens.

    Do you have any problems with allergies, or do you get dizzy standing up too fast? What is your salt intake like? Are you tired often? How do you handle bright light in the day?

    EDIT: Have you checked your vitamin D levels? Are you still having skin problems?
     
  6. OP
    LambdaAlpha

    LambdaAlpha Member

    Joined:
    Nov 7, 2017
    Messages:
    62
    Gender:
    Male
    I've been tired on and off since taking accutane. Accutane initiated the gyno...before then I could take zinc/magnesium/ whatever the he'll else suppliments with no gyno. Doc said I was deficient in vitamin D, been taking like 3000 a day for about a week and a half now. My male hormone levels are actually really high last time I checked, which would explain my ease of gaining muscle and keeping muscle tone (pretty ripped). But it's weird, my libido is on and off, some days I'm back to pre tain other days it's not so good. Vitamin e makes me asexual, no joke haha.
     
  7. OP
    LambdaAlpha

    LambdaAlpha Member

    Joined:
    Nov 7, 2017
    Messages:
    62
    Gender:
    Male
    I've been tired on and off since taking accutane. Accutane initiated the gyno...before then I could take zinc/magnesium/ whatever the he'll else suppliments with no gyno. Doc said I was deficient in vitamin D, been taking like 3000 a day for about a week and a half now. My male hormone levels are actually really high last time I checked, which would explain my ease of gaining muscle and keeping muscle tone (prettyripped). But it's weird, my libido is on and off, some days I'm back to pre tain other days it's not so good. Vitamin e makes me asexual, nojoke haha.

    EDIT: Yes I get dizzy after standing up/too fast, but isn't this normal?

    My doctor said I had Orthostatic Tychardia at one point, got a bunch of tests done and my heart was fine. I will add though, my complaint of constant dizziness is why they tested me in the first place.
     
  8. OP
    LambdaAlpha

    LambdaAlpha Member

    Joined:
    Nov 7, 2017
    Messages:
    62
    Gender:
    Male
    Ok, i comprehended most of what you said, could you try to explain it more in laymen's terms? As to why Magnesium; one of the most beneficial suppliments for masculinity, seems to be causing a contradictory effect? Thank you.
     
  9. OP
    LambdaAlpha

    LambdaAlpha Member

    Joined:
    Nov 7, 2017
    Messages:
    62
    Gender:
    Male

    My t levels were off the charts last time I checked, so I'm thinking the zinc may be affecting me in the 5ar inhibition area. Similiar to Accutane which gave me gyno (amongst other things). Maybe it is the citrate part of magnesium, as it's the only kind I've tried. I was thinking of giving glycinate a go.
     
  10. OP
    LambdaAlpha

    LambdaAlpha Member

    Joined:
    Nov 7, 2017
    Messages:
    62
    Gender:
    Male
    Also, i notice magnesium sometimes does boost my libido/energy, but it's not worth gyno. None of this makes any sense hahaha. Accutane knocked my system out of whack...
     
  11. OP
    LambdaAlpha

    LambdaAlpha Member

    Joined:
    Nov 7, 2017
    Messages:
    62
    Gender:
    Male
    And just like my libido, my energy levels go from, feeling like I'm going to pass out from walking, to being able to perform in the gym for hours. I'm usually dizzy on and off too...(just a general off kilter feeling) randomly.
     
  12. mayweatherking

    mayweatherking Member

    Joined:
    Aug 18, 2015
    Messages:
    1,415
    are you getting enough B vitamins? whats your vit D level? do u do carrot salad everyday or getting some form of fiber? you literally cant get some estrogen out of your body without fiber, carrot salad is important to have literally everyday, you can never skip it, ever (i learned this mistake myself)
     
  13. OP
    LambdaAlpha

    LambdaAlpha Member

    Joined:
    Nov 7, 2017
    Messages:
    62
    Gender:
    Male
    D levels are deficient, don't know the exact value. Also, I have sufficient b vitamins. Wasn't aware of the importance of carrot salad
     
  14. mayweatherking

    mayweatherking Member

    Joined:
    Aug 18, 2015
    Messages:
    1,415
    if ur D is deficient, then calcium cant suppress prolactin, which increases with estrogen, that with carrot salad i think would stop it, maybe there are a few other factors, but that would be a big step
     
  15. dookie

    dookie Member

    Joined:
    May 5, 2015
    Messages:
    464
    Gender:
    Male
    I get gyno from more or less all supplements, including most vitamins and minerals. My own vitamin D levels are sufficient, and no amount of tanning in the sun made me tolerate the synthetic supplements better

    Occam's razor: The magnesium is simply irritating your bowel, creating estrogen.

    You may react badly to raw carrot too, if your digestive system is sensitive
     
  16. OP
    LambdaAlpha

    LambdaAlpha Member

    Joined:
    Nov 7, 2017
    Messages:
    62
    Gender:
    Male
    That makes sense, but how would this explain magnesium causing gyno? Like I actually notice some benefits from magnesium but those are negated by the fact it causes gyno...
     
  17. OP
    LambdaAlpha

    LambdaAlpha Member

    Joined:
    Nov 7, 2017
    Messages:
    62
    Gender:
    Male
    Is there a way around this you think? I want to reap the benefits of mag without worrying about moobs.
     
  18. dookie

    dookie Member

    Joined:
    May 5, 2015
    Messages:
    464
    Gender:
    Male
    Haven't found one. Let me know if you do.
     
  19. OP
    LambdaAlpha

    LambdaAlpha Member

    Joined:
    Nov 7, 2017
    Messages:
    62
    Gender:
    Male
    Haha will do. This is annoying...just want to be back to normal
     
  20. Makrosky

    Makrosky Member

    Joined:
    Oct 5, 2014
    Messages:
    1,659
    Gender:
    Male
    If your T levels are off the chart then there's the possibility you have a lot of estrone too. Just the possibility. Can you check it with a blood test? But I think having high estrone with high T shouldn't cause gyno. But who knows. Anyway are you sure it's gyno?
     
Loading...